Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 30, NWS Atlanta, GA

March 25, 2019Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2019, 5:55 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2019, 5:55 PM EDT (21:55 UTC)
Expired
Mar 25, 2019, 6:30 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 112 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 6:08 PM EDTHAIL 0.881 Sw Crandall, GANICKEL SIZED HAIL REPORTED AT THE SUNOCO GAS STATION ON GA-2 IN CRANDALL.
Mar 25, 6:11 PM EDTHAIL 13 W Chatsworth, GAPUBLIC REPORTED QUARTER SIZED HAIL ON GA-52 ALTERNATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

199 
WUUS52 KFFC 252155
SVRFFC
GAC213-313-252230-
/O.NEW.KFFC.SV.W.0030.190325T2155Z-190325T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
555 PM EDT MON MAR 25 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Murray County in northwestern Georgia...
  Whitfield County in northwestern Georgia...

* Until 630 PM EDT.

* At 555 PM EDT, a severe thunderstorm was located over Dawnville, or
  7 miles northeast of Dalton, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Chatsworth, Varnell, Eton, Tunnel Hill, Cohutta, Crandall,
  Sumac, Ramhurst, Rocky Face, Conasauga Lake, Beaverdale, Dawnville,
  Fort Mountain State Park and North Georgia Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3495 8478 3483 8458 3479 8461 3478 8464
      3476 8464 3461 8481 3461 8483 3478 8509
      3482 8507 3482 8506 3487 8504 3488 8501
      3490 8502 3496 8493
TIME...MOT...LOC 2155Z 301DEG 26KT 3486 8489 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
924 
WWUS52 KFFC 252224
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
624 PM EDT MON MAR 25 2019

GAC213-313-252230-
/O.CON.KFFC.SV.W.0030.000000T0000Z-190325T2230Z/
Murray GA-Whitfield GA-
624 PM EDT MON MAR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL MURRAY AND SOUTHEASTERN WHITFIELD COUNTIES...

At 623 PM EDT, a severe thunderstorm was located over Fort Mountain
State Park, or near Chatsworth, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dalton, Chatsworth, Eton, Crandall, Conasauga Lake, Ramhurst, Fort
Mountain State Park and North Georgia Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3492 8473 3483 8458 3479 8461 3478 8464
      3476 8464 3461 8481 3461 8483 3471 8498
TIME...MOT...LOC 2223Z 301DEG 26KT 3475 8467 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:34 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Mar 25, 3:34 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
334 PM EDT Mon Mar 25 2019

.SHORT TERM /Tonight through Tuesday Night/...

Tricky forecast for the start of the short term with if and how much
possible strong to severe convective development occurs late this
afternoon into evening with upper wave/cold pool pushing in from the
west and if any sfc destabilization happens. Some rather dense cloud
coverage has limited warming/instability across north GA for the
time being and even though a pocket of some clearing is advecting in
from the west, some stratocu is quickly filling in. That being
said... hi-res models are consistent with scattered initiation
across AL here in the next few hours that continue into north and
part of central GA and it wouldn't take much CAPE given the very low
freezing level and aforementioned cooling aloft/steepening lapse
rates to generate thunderstorms capable of hail. Will be holding
steady on the forecast given these factors, and may just be a bit
delayed than previous thoughts.

Wedge front builds in Tuesday and has enough forcing and CAM
agreement to warrant slight to low end chance pops for shower
development. Decent inversion aloft will keep things capped so not
including thunder mention. A secondary much weaker upper shortwave
looks to push across western and central GA late Tuesday into the
overnight so have held onto some slight shower chances
accordingly.

Cooler temps expected Tuesday in the upper 50s to low 60s for most
areas given wedge, and lows Tuesday night will be back in the low
40s to upper 30s.

Baker

&&

.LONG TERM /Wednesday through Monday/...

No significant weather impacts expected in the long term period.
Main concerns are timing of precip and chance of convection
associated with next system, currently progged for Sunday and
beyond.

Pattern at start of period characterized by NW flow aloft over the
southeast CONUS with shortwave trough east of southeast U.S.
Atlantic coast. Wed and Thurs will be great days to be outside, with
clear skies and warm daytime temps and cool morning temps. Could see
some areas of far northeast GA approach freezing temps Tues and Wed
night.

By Thurs large shortwave centered over Hudson's Bay with flow
extending well into OH/TN valley, Could see some clouds over north
GA in the westerlies. Flow becomes WSWly aloft Friday with warming
and increasing high clouds. At this point, 12Z models diverge
somewhat but in better agreement than prev cycles. GFS/CMC faster
while EC slower, but all bring in precip Sat/Sun. Too far out to
indicate likelihood of convection or precip amounts with any
confidence. Did see that GFS has much more intense evolution of
second shortwave behind the weekend system which greatly modulates
precip amounts and PoPs. Have continued Slt Chc/Chc pops thru Mon
based on lack of model consensus and large discrepancy of fcst
impacts (i.e. if you want to see heavy rain and the washing of
pollen, bet on the GFS).

Until then, with rainfall with today's system mainly expected over
north GA, drought conditions over middle GA will continue to expand.

SNELSON

.PREV DISCUSSION... /Issued 342 AM EDT Mon Mar 25 2019/

LONG TERM /Tuesday Night through Sunday/...

A secondary closed upper low behind the main trough could lead to
some wraparound cloud coverage and additional light showers and
graupel (the latter due to very cold temperatures in the core of the
system) on Tuesday. These conditions should be coming to an end by
Tuesday night as the extended period begins. Upper-level ridging
will then build in to the southeastern CONUS on Wednesday and an
associated surface high will simultaneously move east of the
Appalachians. High pressure will then progressively build southward
from this high across the forecast area during the later half of the
work week. Clearing skies and dry conditions will be anticipated to
return on Wednesday and lead to gradual warming through the end of
the week. High temperatures mainly 5-10 degrees below climatological
normals on Wednesday gradually increasing to 4-8 degrees above
climatological normals by Saturday.

The next system approaches the area during the coming weekend as an
upper level longwave trough moves eastward from the Great Plains
towards the Atlantic Coast. At the surface, a low pressure system is
expected to drop a cold front into the the Mississippi Valley by
Saturday night. This front is expected to push southeastward towards
the forecast area Sunday as the low quickly retreats to the
northeast. Model guidance is trending towards better agreement, but
still remains somewhat inconsistent with the handling of this system
as the front approaches Georgia. Latest GFS presents a faster, drier
solution with precipitation ahead of the front entering the area
late Saturday night and clearing the forecast area Sunday night,
while the latest ECMWF presents a slower, wetter solution with
precipitation entering Sunday morning and lingering until the front
clears Monday morning. Sufficient instability is possible across
central Georgia during the daytime on Sunday to support thunderstorm
development, so included a slight chance of thunderstorms across the
southern portion of the forecast area at that time. Will continue to
monitor severe weather potential in ensuing forecasts for severe
potential as model guidance continues to come into better
agreement.

King

&&

.AVIATION...
18Z Update...
Initial VFR conditions with mainly cigs in 4-6 kft range. Upper
wave will increase shower and possible TS chances this afternoon
into evening so have tempo group around 19z to 23z (a bit later
for southern/eastern sites). Should have some MVFR cigs either
with precip or later tonight into Tuesday morning and also a
return of some more isolated showers with a wedge front building
in from the NE. Winds initially SW 8-10 kts (possible gusts for
ATL) then NW tonight and NE after 15z Tuesday.

//ATL Confidence...18Z Update...
Low on precip coverage and TS chance this afternoon/evening.
Medium on morning cigs.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          49  60  38  61 /  70  10  10   0
Atlanta         50  60  41  62 /  70  30  20   0
Blairsville     43  58  35  60 /  60  30  20   0
Cartersville    47  59  41  63 /  60  30  20   0
Columbus        51  65  44  65 /  60  30  20   0
Gainesville     48  59  39  59 /  60  20  20   0
Macon           51  64  41  64 /  70  30  20   0
Rome            48  60  42  64 /  50  20  20   0
Peachtree City  49  61  41  63 /  70  30  20   0
Vidalia         55  67  42  64 /  60  20  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....King/SNELSON
AVIATION...Baker
Hazardous weather outlook, Mar 25, 10:59 AM EDT, 6 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1059 AM EDT Mon Mar 25 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1059 AM EDT Mon Mar 25 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

An upper level system will push southeastward across the area
today, bringing increased chances for showers and thunderstorms.
Some storms could be strong to severe this afternoon into
evening. The primary threats will be large hail and damaging
winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are possible Sunday and Sunday
night as a cold front moves through the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Mar 25, 5:04 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
504 PM EDT MON MAR 25 2019

GAZ001>003-252130-
Catoosa GA-Walker GA-Dade GA-
504 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATOOSA...
NORTHWESTERN WALKER AND DADE COUNTIES UNTIL 530 PM EDT...

At 503 PM EDT...a strong thunderstorm was over Cole City, or near
Trenton...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Lakeview, Indian Springs, Blue Spring, Cole City, Wildwood, Fairview,
Stephensville, Boynton, Chattanooga  Valley, New England,
Morganville, Cloudland Canyon State Park, Hooker, Cooper Heights and
Rock Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8515 3479 8525 3479 8557 3498 8560
TIME...MOT...LOC 2103Z 288DEG 30KT 3496 8552

HAIL...0.75IN
WIND...50MPH
Special weather statement, Mar 25, 5:16 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT MON MAR 25 2019

GAZ037-038-047-049-050-252145-
Morgan GA-Walton GA-Oglethorpe GA-Oconee GA-Greene GA-
516 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...EASTERN
WALTON...SOUTHWESTERN OGLETHORPE...SOUTHEASTERN OCONEE AND
NORTHWESTERN GREENE COUNTIES UNTIL 545 PM EDT...

At 515 PM EDT...a strong thunderstorm was over Apalachee, or 8 miles
northeast of Madison...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Monroe, Greensboro, North High Shoals, Bostwick, Good Hope, Bishop,
Maxeys, Stephens, Ebenezer, Wrayswood, Greshamville, Pannell,
Penfield, Farmington and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3370 8370 3381 8368 3383 8345 3380 8310
      3358 8315
TIME...MOT...LOC 2115Z 276DEG 25KT 3369 8338

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 25, 5:23 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT MON MAR 25 2019

GAZ004-005-252200-
Whitfield GA-Murray GA-
523 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITFIELD AND
NORTHEASTERN MURRAY COUNTIES UNTIL 600 PM EDT...

At 522 PM EDT...a strong thunderstorm was over Beaverdale, or 11
miles northwest of Chatsworth...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Varnell, Cohutta, Crandall, Conasauga Lake, Tennga, Beaverdale,
Sumac, Cisco and Gregory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8462 3484 8462 3487 8496 3498 8495
TIME...MOT...LOC 2122Z 271DEG 27KT 3492 8487

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 25, 5:38 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
538 PM EDT MON MAR 25 2019

GAZ003-004-252215-
Whitfield GA-Catoosa GA-
538 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD AND CATOOSA
COUNTIES UNTIL 615 PM EDT...

At 538 PM EDT...a strong thunderstorm was over Boynton, or near
Ringgold...moving east at 30 mph.

  HAZARD...Winds up to 40 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Ringgold, Fort Oglethorpe, Varnell, Tunnel Hill, Cohutta,
Indian Springs, Graysville, Blue Spring, Boynton, Red Clay S.p.,
Beaumont, East Ridge and Apison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3499 8490 3480 8492 3484 8520 3486 8520
      3485 8526 3499 8525
TIME...MOT...LOC 2138Z 276DEG 26KT 3491 8518

HAIL...0.75IN
WIND...40MPH
Special weather statement, Mar 25, 5:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT MON MAR 25 2019

GAZ020-030>032-252215-
Polk GA-Cobb GA-Bartow GA-Paulding GA-
546 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...NORTHWESTERN
COBB...SOUTHERN BARTOW AND NORTHEASTERN PAULDING COUNTIES UNTIL 615
PM EDT...

At 546 PM EDT...a strong thunderstorm was over Taylorsville, or 11
miles southwest of Cartersville...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cartersville, Acworth, Euharlee, Emerson, Taylorsville, Cross Roads,
Burnt Hickory Ridge and Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3402 8502 3407 8506 3413 8499 3411 8467
      3398 8469
TIME...MOT...LOC 2146Z 275DEG 26KT 3407 8496

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 25, 5:47 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT MON MAR 25 2019

GAZ038-039-050-051-252230-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
547 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN
WILKES...SOUTHWESTERN OGLETHORPE AND NORTHEASTERN GREENE COUNTIES
UNTIL 630 PM EDT...

At 546 PM EDT...a strong thunderstorm was over Penfield, or 8 miles
north of Greensboro...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Crawfordville, Union Point, Woodville, Maxeys, Rayle,
Sharon, Ficklin, Lundberg, Robinson, Daniel Springs, Newtown,
Celeste, Penfield, Lyneville, Raytown, Philomath, Alexander Stephens
Park, Sandy Cross and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3363 8325 3378 8324 3383 8274 3364 8270
      3353 8277
TIME...MOT...LOC 2146Z 273DEG 29KT 3369 8316

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:48 PM EDTSpecial Weather StatementFFCDeKalb, Fulton27 min
Mar 25, 4:03 PM EDTSpecial Weather StatementFFCGwinnett27 min
Mar 25, 4:31 PM EDTSpecial Weather StatementFFCWalton29 min
Mar 25, 5:04 PM EDTSpecial Weather StatementFFCDade26 min
Mar 25, 5:16 PM EDTSpecial Weather StatementFFCOconee29 min
Mar 25, 5:23 PM EDTSpecial Weather StatementFFCMurray37 min
Mar 25, 5:38 PM EDTSpecial Weather StatementFFCCatoosa37 min
Mar 25, 5:46 PM EDTSpecial Weather StatementFFCPaulding29 min
Mar 25, 5:47 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes43 min
Mar 25, 6:04 PM EDTSpecial Weather StatementFFCRockdale41 min
Mar 25, 6:08 PM EDTSpecial Weather StatementFFCMurray37 min
Mar 25, 6:12 PM EDTSpecial Weather StatementFFCUpson48 min
Mar 25, 6:16 PM EDTSpecial Weather StatementFFCHaralson, Polk29 min
Mar 25, 6:28 PM EDTSpecial Weather StatementFFCHeard47 min
Mar 25, 6:29 PM EDTSpecial Weather StatementFFCGilmer31 min
Mar 25, 6:30 PM EDTSpecial Weather StatementFFCWilkes30 min
Mar 25, 6:31 PM EDTSpecial Weather StatementFFCCobb29 min
Mar 25, 6:35 PM EDTSpecial Weather StatementFFCJones, Monroe25 min
Mar 25, 6:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Mar 25, 6:47 PM EDTSpecial Weather StatementFFCDouglas, Paulding28 min
Mar 25, 6:54 PM EDTSpecial Weather StatementFFCMeriwether36 min
Mar 25, 6:56 PM EDTSpecial Weather StatementFFCClayton34 min
Mar 25, 7:00 PM EDTSpecial Weather StatementFFCGordon30 min
Mar 25, 7:00 PM EDTSevere Thunderstorm WarningFFCJones, Monroe45 min
Mar 25, 7:03 PM EDTSpecial Weather StatementFFCTaliaferro, Warren42 min
Mar 25, 7:04 PM EDTSpecial Weather StatementFFCDeKalb26 min
Mar 25, 7:09 PM EDTSpecial Weather StatementFFCTroup51 min
Mar 25, 7:15 PM EDTSpecial Weather StatementFFCJasper30 min
Mar 25, 7:29 PM EDTSpecial Weather StatementFFCHenry31 min
Mar 25, 7:31 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup44 min
Mar 25, 7:35 PM EDTSpecial Weather StatementFFCClayton, Rockdale25 min
Mar 25, 7:38 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Upson37 min
Mar 25, 7:43 PM EDTSpecial Weather StatementFFCButts32 min
Mar 25, 7:48 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.